# SDR ASAA2015100813419

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,971 hours, 9,889 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 07028646
- Condition: Failed
- Location: A/C Supply Duct
- Part time: 32,975 hours, 9,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER SUPPLY DUCT TEMP GAUGE BACKLIGHTING SEEMS DIM, POSSIBLY 1 OF 2 BULBS BURNED OUT.  ACFT GROUNDED.  REPLACED CABIN TEMPERATURE INDICATOR, REF MM 21-61-32-2 C/B OPEN & CLOSED, OPS NORMAL.
